# SDR DALA14018433276

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 35,474 hours, 16,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND ROW 1 AND 2 EMERGENCY SEAT LIGHTS INOPERATIVE. MAINTENANCE REPLACED FWD LT EPSU AND FUNCTIONAL CHECK WAS NORMAL.
